# SDR SWIA201335434

- Difficulty date: November 16, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 29,804 hours, 25,152 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP STUB FAIRING IS CHAFED.  C-CHECK REPLACED RT WING FLAP STUB IAW SRM & REO.
